# SDR CALA2019112862060

- Difficulty date: November 18, 2019
- Submitted: November 28, 2019
- Operation: Air carrier
- Aircraft: N75851
- Make and model: Boeing 757324
- Aircraft serial: 32810
- Aircraft time: 56,247 hours, 18,420 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Angle
- Part number: 146N63462
- Condition: Cracked
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-06-3-0362 L3 DOOR STIFFENER CLIP AT AFT SIDE CRACKED. REF S T-ENG N/R 0077499 UPDATING FOR MAJOR REPAIR REMOVED CRACKED STIFFENER CLIP, FABRICATED AND INSTALLED CLIP AT AFT SIDE OF L3 DOOR IAW BOEING DRAWING 146N6313 REV K.
